# SDR 04FDEA03190

- Difficulty date: November 23, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 67,780 hours, 26,817 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Windshear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE OUT OF ONT AT APPROX 1000 AGL, GOT A TAIL WINDSHEAR ALERT.  WENT TO FIREWALL.  NO OVERSPEED.  DUMPED FUEL.  DIVERTED TO LAX.  NO ENGINE EXCEEDANCE'S REPORT ON ACARS NOR AIU'S.  PERFORMED POSSIBLE TAIL STRIKE INSPECTION AND FLIGHT CONTROL INSPECTION.  PULLED FIGHT RECORDER AND   VOICE RECORDER PER FLIGHT SAFTEY.  PERFORMED INSPECTION 05-51-12-6 PART 2 A CK AND HARD LANDING SECTION A  AND B WITH NO DEFECTS NOTED.  FLIGHT CONTROL CK PER MM 27-00-0-2, ALL CK PASSED AS REQUIRED.  REMOVED AND REPLACED FLIGHT DATA RECORDER PER FLIGHT SAFETY.  SYSTEM OPS CHECK GOOD IAW MD10 MM 31-31-01-2.  RETURNED TO SERVICE.
